# SDR HEEA080245

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,802 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Part serial: A664
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,439 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BLADE ROOT CAP IN TWO DIFFERENT PLACES; ONE BY LEADING EDGE MOUNT BOLT AND ONE IN TRAILING EDGE BY WEIGHT AND TAB NUMBERS.
